Results: 1-25 | 26-50 | 51-69

Table of contents of journal: *Mathematical programming

Results: 1-25/69

Authors: Oustry, F
Citation: F. Oustry, A second-order bundle method to minimize the maximum eigenvalue function, MATH PROGR, 89(1), 2000, pp. 1-33

Authors: Atamturk, A Nemhauser, GL Savelsbergh, MWP
Citation: A. Atamturk et al., The mixed vertex packing problem, MATH PROGR, 89(1), 2000, pp. 35-53

Authors: Dentcheva, D Prekopa, A Ruszczynski, A
Citation: D. Dentcheva et al., Concavity and efficient points of discrete distributions in probabilistic programming, MATH PROGR, 89(1), 2000, pp. 55-77

Authors: Kojima, M Tuncel, L
Citation: M. Kojima et L. Tuncel, Discretization and localization in successive convex relaxation methods for nonconvex quadratic optimization, MATH PROGR, 89(1), 2000, pp. 79-111

Authors: Cornuejols, G Guenin, B Margot, F
Citation: G. Cornuejols et al., The packing property, MATH PROGR, 89(1), 2000, pp. 113-126

Authors: Bienstock, D Muratore, G
Citation: D. Bienstock et G. Muratore, Strong inequalities for capacitated survivable network design problems, MATH PROGR, 89(1), 2000, pp. 127-147

Authors: Byrd, RH Gilbert, JC Nocedal, J
Citation: Rh. Byrd et al., A trust region method based on interior point techniques for nonlinear programming, MATH PROGR, 89(1), 2000, pp. 149-185

Authors: de Farias, IR Johnson, EL Nemhauser, GL
Citation: Ir. De Farias et al., A generalized assignment problem with special ordered sets: a polyhedral approach, MATH PROGR, 89(1), 2000, pp. 187-203

Authors: Ben-Tal, A Nemirovski, A
Citation: A. Ben-tal et A. Nemirovski, Robust solutions of Linear Programming problems contaminated with uncertain data, MATH PROGR, 88(3), 2000, pp. 411-424

Authors: Borndorfer, R Weismantel, R
Citation: R. Borndorfer et R. Weismantel, Set packing relaxations of some integer programs, MATH PROGR, 88(3), 2000, pp. 425-450

Authors: Epelman, M Freund, RM
Citation: M. Epelman et Rm. Freund, Condition number complexity of an elementary algorithm for computing a reliable solution of a conic linear system, MATH PROGR, 88(3), 2000, pp. 451-485

Authors: Ferris, MC Munson, TS
Citation: Mc. Ferris et Ts. Munson, Modeling languages and Condor: metacomputing for optimization, MATH PROGR, 88(3), 2000, pp. 487-505

Authors: Nagamochi, H Ibaraki, T
Citation: H. Nagamochi et T. Ibaraki, A fast algorithm for computing minimum 3-way and 4-way cuts, MATH PROGR, 88(3), 2000, pp. 507-520

Authors: Crouzeix, JP Marcotte, P Zhu, DL
Citation: Jp. Crouzeix et al., Conditions ensuring the applicability of cutting-plane methods for solvingvariational inequalities, MATH PROGR, 88(3), 2000, pp. 521-539

Authors: Kuipers, J Solymosi, T Aarts, H
Citation: J. Kuipers et al., Computing the nucleolus of some combinatorially-structured games, MATH PROGR, 88(3), 2000, pp. 541-563

Authors: Wachter, A Biegler, LT
Citation: A. Wachter et Lt. Biegler, Failure of global convergence for a class of interior point methods for nonlinear programming, MATH PROGR, 88(3), 2000, pp. 565-574

Authors: Gowda, MS Song, Y
Citation: Ms. Gowda et Y. Song, On semidefinite linear complementarity problems, MATH PROGR, 88(3), 2000, pp. 575-587

Authors: Luo, ZQ Pang, JS
Citation: Zq. Luo et Js. Pang, Error bounds in mathematical programming, MATH PROGR, 88(2), 2000, pp. 221-222

Authors: Bartelt, MT Li, W
Citation: Mt. Bartelt et W. Li, Exact order of Hoffman's error bounds for elliptic quadratic inequalities derived from vector-valued Chebyshev approximation, MATH PROGR, 88(2), 2000, pp. 223-253

Authors: Gugat, M
Citation: M. Gugat, Error bounds for infinite systems of convex inequalities without Slater's condition, MATH PROGR, 88(2), 2000, pp. 255-275

Authors: Hu, H
Citation: H. Hu, Perturbation analysis of global error bounds for systems of linear inequalities, MATH PROGR, 88(2), 2000, pp. 277-284

Authors: Klatte, D
Citation: D. Klatte, Upper Lipschitz behavior of solutions to perturbed C-1,C-1 programs, MATH PROGR, 88(2), 2000, pp. 285-311

Authors: Kummer, B
Citation: B. Kummer, Inverse functions of pseudo regular mappings and regularity conditions, MATH PROGR, 88(2), 2000, pp. 313-339

Authors: Luo, ZQ
Citation: Zq. Luo, New error bounds and their applications to convergence analysis of iterative algorithms, MATH PROGR, 88(2), 2000, pp. 341-355

Authors: Ng, KF Zheng, XY
Citation: Kf. Ng et Xy. Zheng, Global error bounds with fractional exponents, MATH PROGR, 88(2), 2000, pp. 357-370
Risultati: 1-25 | 26-50 | 51-69